# SDR DALA2024051405186

- Difficulty date: May 7, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N393DA
- Make and model: Boeing 737832
- Aircraft serial: 30377
- Aircraft time: 74,866 hours, 29,952 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 948 Rbl/Lbl54
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0340528) CORROSION ON STA 947.5 FLOOR BEAM UPPER CHORD RBL 54-LBL 54. REPAIR FLOOR BEAM UPPER CHORD RBL 54-LBL 54 AT STA 947.5 I.A.W B737 SRM 53-70-51-2R-5.
